BibTeX record journals/ijbc/ZhangLL19

download as .bib file

@article{DBLP:journals/ijbc/ZhangLL19,
  author       = {Fengrong Zhang and
                  Yan Li and
                  Changpin Li},
  title        = {Hopf Bifurcation in a Delayed Diffusive Leslie-Gower Predator-Prey
                  Model with Herd Behavior},
  journal      = {Int. J. Bifurc. Chaos},
  volume       = {29},
  number       = {4},
  pages        = {1950055:1--1950055:13},
  year         = {2019},
  url          = {https://doi.org/10.1142/S021812741950055X},
  doi          = {10.1142/S021812741950055X},
  timestamp    = {Mon, 28 Aug 2023 21:37:22 +0200},
  biburl       = {https://dblp.org/rec/journals/ijbc/ZhangLL19.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}